# SDR AALA20160829003

- Difficulty date: August 29, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 78,732 hours, 41,517 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: B127A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED DUE TO UNABLE TO TRANSFER FUEL FROM CENTER TANK AND FORWARD BOOST PUMP CIRCUIT BREAKER WAS FOUND TRIPPED.  EMERGENCY WAS NOT DECLARED.  UNEVENTFUL LANDING.  PLACARDED THE CENTER TANK BOOST PUMPS IAW MEL 28-01B.  THE AIRCRAFT WAS NOT GROUNDED.  R & R CENTER FUEL TANK FORWARD BOOST PUMP IAW AMM 28-20-07-201, OPS CHECK GOOD.
